# SDR 98ZZZX3050

- Difficulty date: July 31, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N735MH
- Make and model: Cessna 182Q
- Aircraft serial: 18265528
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 0523537
- Condition: Jammed
- Location: Rt Wing
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED DURING DAY VFR FLIGHT, FLAPS JAMMED WHILE IN RETRACT MOTION.  INITIAL INSPECTION ON THE GROUND REVEALED THE RT FLAP COCKED SIDEWAYS AND CONTACTED THE AILERON.  FLAP TRACKS AND ROLLERS HAD NO LUBRICATION AND LOWER FLAP LIMIT SWITCH WAS OUT OF ADJUSTMENT.  FLAP SUSTAINED TORSIONAL DAMAGE.  SINGLE CAUSE UNKNOWN.  FLAP, ROLLERS, AND TRACK BRACKETS WERE REPLACED.  SWITCH WAS ADJUSTED AND TRACKS LUBRICATED.
